Alert archive / Illinois / Winter Weather Advisories in 2021
Winter Weather Advisory 1, NWS Lincoln, IL
NWS Lincoln, IL issued this winter weather advisory at Jan 1, 2021, 6:01 PM CST for 17 counties in Illinois. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jan 1, 2021, 6:01 PM CST (00:01 UTC)
- Expired
- Jan 2, 2021, 12:00 AM CST
- In force
- 6 hr
- Issued by
- NWS Lincoln, IL
Counties Cass County, IL, DeWitt County, IL, Fulton County, IL, Knox County, IL, Logan County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Morgan County, IL, Peoria County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL, Stark County, IL, Tazewell County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 43 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 0.0 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 483 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
895 WWUS43 KILX 020001 WSWILX URGENT - WINTER WEATHER MESSAGE National Weather Service Lincoln IL 601 PM CST Fri Jan 1 2021 ILZ027>030-036-040-020600- /O.CAN.KILX.IS.W.0001.000000T0000Z-210102T0600Z/ /O.NEW.KILX.WW.Y.0001.210102T0001Z-210102T0600Z/ Knox-Stark-Peoria-Marshall-Fulton-Schuyler- Including the cities of Galesburg, Toulon, Peoria, Lacon, Canton, and Rushville 601 PM CST Fri Jan 1 2021 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...ICE STORM WARNING IS CANCELLED... * WHAT...Wet snow. Snow accumulations around inch. * WHERE...Portions of central and west central Illinois. * WHEN...Snow is expected to diminish by late evening. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for Illinois can be obtained on the Internet at www.gettingaroundillinois.com && $$ ILZ031-037-038-041>043-047>051-020600- /O.EXP.KILX.IS.W.0001.000000T0000Z-210102T0000Z/ /O.NEW.KILX.WW.Y.0001.210102T0001Z-210102T0600Z/ Woodford-Tazewell-McLean-Mason-Logan-De Witt-Cass-Menard-Scott- Morgan-Sangamon- Including the cities of Eureka, Pekin, Bloomington, Normal, Havana, Lincoln, Clinton, Beardstown, Petersburg, Winchester, Jacksonville, and Springfield 601 PM CST Fri Jan 1 2021 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...ICE STORM WARNING HAS EXPIRED... * WHAT...Wet snow. Snow accumulations of up to one inch. * WHERE...Portions of central and west central Illinois. * WHEN...Much of the snow should exit the area by 10 pm, though slippery conditions may linger. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for Illinois can be obtained on the Internet at www.gettingaroundillinois.com && $$ Geelhart
2 follow-up statements
026 WWUS43 KILX 020309 WSWILX URGENT - WINTER WEATHER MESSAGE National Weather Service Lincoln IL 909 PM CST Fri Jan 1 2021 ...WINTER STORM SYSTEM ON THE WAY OUT... ILZ036-040>043-047>051-020415- /O.CAN.KILX.WW.Y.0001.000000T0000Z-210102T0600Z/ Fulton-Schuyler-Mason-Logan-De Witt-Cass-Menard-Scott-Morgan- Sangamon- Including the cities of Canton, Rushville, Havana, Lincoln, Clinton, Beardstown, Petersburg, Winchester, Jacksonville, and Springfield 909 PM CST Fri Jan 1 2021 ...WINTER WEATHER ADVISORY IS CANCELLED... While scattered snow showers will continue into late evening, the potential of additional accumulation is low. Some secondary roads continue to have slick spots and temperatures will soon fall below freezing, so remain alert if you need to travel this evening. $$ ILZ027>031-037-038-020600- /O.CON.KILX.WW.Y.0001.000000T0000Z-210102T0600Z/ Knox-Stark-Peoria-Marshall-Woodford-Tazewell-McLean- Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka, Pekin, Bloomington, and Normal 909 PM CST Fri Jan 1 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Wet snow. Additional snow accumulations less than one inch. * WHERE...Portions of central and west central Illinois, generally north of I-74. * WHEN...Snow is expected to diminish by late evening. * IMPACTS...Plan on slippery road conditions, especially on secondary roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for Illinois can be obtained on the Internet at www.gettingaroundillinois.com && $$ Geelhart
526 WWUS43 KILX 020558 WSWILX URGENT - WINTER WEATHER MESSAGE National Weather Service Lincoln IL 1158 PM CST Fri Jan 1 2021 ILZ027>031-037-038-020700- /O.EXP.KILX.WW.Y.0001.000000T0000Z-210102T0600Z/ Knox-Stark-Peoria-Marshall-Woodford-Tazewell-McLean- Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka, Pekin, Bloomington, and Normal 1158 PM CST Fri Jan 1 2021 ...WINTER WEATHER ADVISORY WILL EXPIRE AT MIDNIGHT CST TONIGHT... While patchy flurries will linger for another hour or so in a few areas, the threat of widespread snow has ended. With temperatures near freezing, some roads remain slippery, especially secondary roads. Watch out for these slick roads if traveling overnight. $$ Geelhart
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this winter weather advisory went out at Jan 1, 5:25 PM CST, 36 minutes earlier.
Area forecast discussion, Jan 1, 5:25 PM CST, 36 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 525 PM CST Fri Jan 1 2021 .SYNOPSIS... Issued at 346 PM CST Fri Jan 1 2021 After significant icing this morning and early afternoon, another round of rainfall is beginning to shift back into west central Illinois late this afternoon. With sunset approaching and temperatures expected to drop, additional light icing could occur as well as surface refreeze. Therefore the Ice Storm Warning will continue for locations northwest of the I-55 corridor. Also along this coverage area, light snowfall is expected this evening and early overnight as the back edge of the Low pressure system swing through the Midwest. Another chance for mixed precipitation slides through the Ohio River Valley Saturday night, bringing additional chances for snowfall throughout the southern half of Illinois. High pressure then returns to start next week, with dry conditions. && .SHORT TERM...(This evening through Saturday) ISSUED AT 346 PM CST Fri Jan 1 2021 Another day with messy conditions throughout central and southeast Illinois, as well as the Midwest. Reports today of upwards of 0.40 inches of icing came into the office. A dry slot slid into the region as the Low pressure system picked up drier air and filter that through the Ohio River Valley. This allowed for a break in precipitation, leading to lowered ice amounts throughout the Midwest. However with the Low pressure core beginning to shift into southern Illinois, another round of precipitation is moving across western Illinois, entering central Illinois currently. As this tracks into the area this evening, and sunset occurring, this will bring the possibility of additional light icing through the evening. With this additional chance, continued the Ice Storm Warning to cover the chance. Accumulations are expected to be less than 0.05 inches, as the mid level begins to cool, turning precip over to snowfall. The accumulations are possible due to ground temps still near or below freezing, as indicated by frost depths throughout the region of 4 inches or greater. As the Low track through southern Illinois this evening, colder temperatures will filter into the region. This is expected to change all precip over the snowfall through the evening, with accumulating snowfall expected northwest of the Illinois River Valley. Light snow amounts are forecast from the Illinois River Valley through the I-55 corridor, with the possibility of a dusting through the I-57 corridor tonight. This system finally exits the region overnight, however the upper level pattern really does not change as another Low pressure system tracks through the Ohio River Valley late Saturday. && .LONG TERM...(Saturday night through Friday) ISSUED AT 346 PM CST Fri Jan 1 2021 With another system tracking through the Ohio River Valley Saturday night into Sunday, this will bring yet another chance for precip across the Midwest. As the upper trof finally begins lifting back northward, as High pressure off the Caribbean tries to flex muscle, this tracks the sfc system through the se US. The portion that will track through the Ohio Valley will be associated with the upper Low, in which leftover moisture will be the culprit for additional precip through the night. A mix of snow and rain will be possible, as colder air lingers on the nw side of the Low while warmer air is pulled from the east coast into the leading edge of this Low. This weak system is expected to leave behind upwards of 1.5-2.0 inches in some locations while many places will see less than 1.5 inches. Behind the exit of this system, High pressure finally works itself into the Midwest to start the new work week. The upper level pattern indicates the chance of another system dropping through the northern Plains Monday, with the southern flank sliding through central Illinois Tuesday. Current model trajectory does not support enough moisture to develop precipitation across the area, until the system is into the Ohio Valley. If this holds, then dry weather persists across the area through the first half of the week. Another digging trof pattern develops mid-week, as another strong Low pressure system dives through the central Plains heading into Thursday. This sets up another sfc Low pressure system across the region during the latter portion of the week. This Low pressure system almost stalls out across the region, as too much upper level waves disrupt the flow movement to end the week. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 525 PM CST Fri Jan 1 2021 Surface low showing up nicely in radar and satellite imagery in central Illinois, resulting in winds trending toward the northwest. Areas near KBMI-KDEC east will see this switch occur over the next couple hours, though speeds remain close to 10 knots through the night. Steady switch to snow has occurred across central Illinois as of 23Z, with light rain and sleet mixture near KDEC/KCMI. While amounts are not expected to be high, the heavier snow rates and lower visibility will be through about 02-03Z. However, LIFR ceilings will persist much of the forecast period. && .ILX WATCHES/WARNINGS/ADVISORIES... Ice Storm Warning until midnight CST tonight for ILZ027>030-036- 040. Ice Storm Warning until 6 PM CST this evening for ILZ031-037-038- 041>043-047>051. && SYNOPSIS...Baker SHORT TERM...Baker LONG TERM...Baker AVIATION...Geelhart
Hazardous weather outlook, Jan 1, 3:31 PM CST, 2 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 331 PM CST Fri Jan 1 2021 ILZ044>046-052-053-021200- Champaign-Christian-Macon-Piatt-Vermilion- 331 PM CST Fri Jan 1 2021 This Hazardous Weather Outlook is for portions of central Illinois and east central Illinois. .DAY ONE...TONIGHT... Additional minor snow accumulations are possible this evening. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... Minor snow accumulations around an inch are possible Saturday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight, although snow accumulation reports will be appreciated this afternoon. ILZ031-037-038-041>043-047>051-021200- Cass-De Witt-Logan-Mason-McLean-Menard-Morgan-Sangamon-Scott- Tazewell-Woodford- 331 PM CST Fri Jan 1 2021 ...ICE STORM WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING... This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...TONIGHT... Light freezing rain and drizzle will continue this afternoon. Between a quarter and a half inch of ice is expected through today. Power outages and tree damage are possible due to the ice and northwest winds gusting to 25 mph. Untreated roads will be very slippery and hazardous today. Additional minor snow accumulations under an inch are possible this evening. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... Minor snow accumulations around an inch are possible Saturday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight, although ice, sleet, and snow accumulations will be appreciated. ILZ027>030-036-040-021200- Fulton-Knox-Marshall-Peoria-Schuyler-Stark- 331 PM CST Fri Jan 1 2021 ...ICE STORM WARNING IN EFFECT UNTIL MIDNIGHT CST TONIGHT... This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...TONIGHT... Light freezing rain and drizzle will continue this afternoon. Between a quarter and a third of an inch of ice is expected through today. Power outages and tree damage are possible due to the ice and northwest winds gusting to 25 mph. Untreated roads will be hazardous into this evening. Untreated roads will be very slippery and hazardous through this evening. Additional minor snow accumulations of an inch or two are possible this evening. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... Minor snow accumulations up to an inch are possible Saturday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight, although ice, sleet, and snow accumulations will be appreciated. ILZ054>057-061>063-066>068-071>073-021200- Clark-Clay-Coles-Crawford-Cumberland-Douglas-Edgar-Effingham- Jasper-Lawrence-Moultrie-Richland-Shelby- 331 PM CST Fri Jan 1 2021 This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois and southeast Illinois. .DAY ONE...TONIGHT... No hazardous weather is expected through tonight. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... Minor snow accumulations up to an inch are possible Saturday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. 37
In the hours before
Local storm report, Jan 1, 3:07 PM CST, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
307 PM CST FRI JAN 1 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM FREEZING RAIN 8 E PETERSBURG 40.01N 89.70W
01/01/2021 M0.20 INCH MENARD IL MESONET
SWOP REPORT.
0915 AM FREEZING RAIN LANE 40.12N 88.86W
01/01/2021 M0.25 INCH DE WITT IL MESONET
SWOP REPORT.
1100 AM FREEZING RAIN EUREKA 40.72N 89.27W
01/01/2021 M0.30 INCH WOODFORD IL MESONET
SWOP REPORT.
1150 AM FREEZING RAIN FARMINGTON 40.70N 90.01W
01/01/2021 M0.50 INCH FULTON IL EMERGENCY MNGR
1200 PM FREEZING RAIN RIVERTON 39.85N 89.54W
01/01/2021 E0.20 INCH SANGAMON IL MESONET
SWOP REPORT.
1230 PM FREEZING RAIN NORMAL 40.51N 88.99W
01/01/2021 M0.20 INCH MCLEAN IL TRAINED SPOTTER
1240 PM FREEZING RAIN 1 SSW MORTON 40.60N 89.47W
01/01/2021 M0.40 INCH TAZEWELL IL CO-OP OBSERVER
0100 PM FREEZING RAIN 2 NNE CISCO 40.04N 88.70W
01/01/2021 M0.10 INCH PIATT IL MESONET
SWOP REPORT.
0100 PM FREEZING RAIN 1 NW LINCOLN 40.16N 89.38W
01/01/2021 M0.20 INCH LOGAN IL NWS EMPLOYEE
0230 PM ICE STORM CARLOCK 40.58N 89.13W
01/01/2021 MCLEAN IL MESONET
LARGE TREE LIMB SNAPPED, SWOP REPORT.
0300 PM ICE STORM MORTON 40.61N 89.45W
01/01/2021 TAZEWELL IL TRAINED SPOTTER
TREE LIMB DOWN, ESTIMATED TO BE SEVERAL
INCHES IN DIAMETER.
&&
ERWINLocal storm report, Jan 1, 3:08 PM CST, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
308 PM CST FRI JAN 1 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM FREEZING RAIN CAPITAL AIRPORT 39.84N 89.68W
01/01/2021 M0.16 INCH SANGAMON IL ASOS
0600 AM FREEZING RAIN 5.3 NNE ARENZVILLE 39.95N 90.33W
01/01/2021 M0.10 INCH CASS IL COCORAHS
COCORAHS STATION IL-CS-3.
0635 AM FREEZING RAIN SPRINGFIELD 39.80N 89.65W
01/01/2021 M0.10 INCH SANGAMON IL BROADCAST MEDIA
0700 AM FREEZING RAIN 2 S JACKSONVILLE 39.71N 90.23W
01/01/2021 M0.10 INCH MORGAN IL CO-OP OBSERVER
.
0730 AM FREEZING RAIN 1 E CASEY 39.30N 87.97W
01/01/2021 E0.10 INCH CLARK IL CO-OP OBSERVER
.
0800 AM ICE STORM RUSHVILLE 40.13N 90.56W
01/01/2021 SCHUYLER IL CO-OP OBSERVER
LIMBS FALLING FROM TREES.
0845 AM FREEZING RAIN FARMINGTON 40.70N 90.01W
01/01/2021 M0.13 INCH FULTON IL EMERGENCY MNGR
0900 AM FREEZING RAIN 8 E PETERSBURG 40.01N 89.70W
01/01/2021 M0.20 INCH MENARD IL MESONET
SWOP REPORT.
0900 AM FREEZING RAIN MOUNT PULASKI 40.01N 89.28W
01/01/2021 E0.20 INCH LOGAN IL CO-OP OBSERVER
CORRECTS PREVIOUS FREEZING RAIN REPORT FROM
MOUNT PULASKI.
0915 AM FREEZING RAIN LANE 40.12N 88.86W
01/01/2021 M0.25 INCH DE WITT IL MESONET
SWOP REPORT.
0915 AM FREEZING RAIN 1 WNW PEORIA 40.73N 89.61W
01/01/2021 E0.15 INCH PEORIA IL BROADCAST MEDIA
.
0949 AM FREEZING RAIN 4 WNW BLOOMINGTON 40.49N 89.06W
01/01/2021 M0.25 INCH MCLEAN IL NWS EMPLOYEE
.
1000 AM FREEZING RAIN ROANOKE 40.80N 89.20W
01/01/2021 M0.30 INCH WOODFORD IL EMERGENCY MNGR
QUARTER TO THREE EIGHTHS INCH OF ICE.
MULTIPLE SMALL TREE LIMBS DOWN.
1015 AM FREEZING RAIN 3 E BLOOMINGTON 40.49N 88.91W
01/01/2021 M0.30 INCH MCLEAN IL NWS EMPLOYEE
1025 AM ICE STORM GROVELAND 40.59N 89.53W
01/01/2021 TAZEWELL IL BROADCAST MEDIA
8-10 INCH DIAMETER TREE LIMBS DOWN.
1025 AM FREEZING RAIN LINCOLN 40.15N 89.36W
01/01/2021 M0.25 INCH LOGAN IL BROADCAST MEDIA
1028 AM ICE STORM 1 NNW LINCOLN 40.16N 89.37W
01/01/2021 LOGAN IL NWS EMPLOYEE
LARGE TREE LIMB FELL ON ROOF.
1030 AM FREEZING RAIN 3 SW BLOOMINGTON 40.45N 89.03W
01/01/2021 M0.30 INCH MCLEAN IL NWS EMPLOYEE
.
1030 AM FREEZING RAIN 2 E BLOOMINGTON 40.48N 88.96W
01/01/2021 M0.25 INCH MCLEAN IL NWS EMPLOYEE
LARGE TREE LIMB DOWN.
1055 AM FREEZING RAIN 2.5 N PEORIA 40.75N 89.59W
01/01/2021 M0.25 INCH PEORIA IL BROADCAST MEDIA
.
1058 AM FREEZING RAIN 3.4 WNW PEORIA 40.77N 89.67W
01/01/2021 M0.25 INCH PEORIA IL NWS EMPLOYEE
QUARTER INCH OF SLEET ON GROUND BEFORE
FREEZING RAIN.
1100 AM FREEZING RAIN EUREKA 40.72N 89.27W
01/01/2021 M0.30 INCH WOODFORD IL MESONET
SWOP REPORT.
1100 AM FREEZING RAIN 3 W WASHINGTON 40.70N 89.46W
01/01/2021 M0.24 INCH TAZEWELL IL PUBLIC
.
1150 AM FREEZING RAIN FARMINGTON 40.70N 90.01W
01/01/2021 M0.50 INCH FULTON IL EMERGENCY MNGR
1200 PM FREEZING RAIN RIVERTON 39.85N 89.54W
01/01/2021 E0.20 INCH SANGAMON IL MESONET
SWOP REPORT.
1200 PM FREEZING RAIN 1 ENE LINCOLN 40.15N 89.34W
01/01/2021 M0.20 INCH LOGAN IL OFFICIAL NWS OBS
.
1230 PM FREEZING RAIN NORMAL 40.51N 88.99W
01/01/2021 M0.20 INCH MCLEAN IL TRAINED SPOTTER
1240 PM FREEZING RAIN 1 SSW MORTON 40.60N 89.47W
01/01/2021 M0.40 INCH TAZEWELL IL CO-OP OBSERVER
0100 PM FREEZING RAIN 2 NNE CISCO 40.04N 88.70W
01/01/2021 M0.10 INCH PIATT IL MESONET
SWOP REPORT.
0100 PM FREEZING RAIN 1 NW LINCOLN 40.16N 89.38W
01/01/2021 M0.20 INCH LOGAN IL NWS EMPLOYEE
0230 PM ICE STORM CARLOCK 40.58N 89.13W
01/01/2021 MCLEAN IL MESONET
LARGE TREE LIMB SNAPPED, SWOP REPORT.
0300 PM ICE STORM MORTON 40.61N 89.45W
01/01/2021 TAZEWELL IL TRAINED SPOTTER
TREE LIMB DOWN, ESTIMATED TO BE SEVERAL
INCHES IN DIAMETER.
&&
ERWINLocal storm report, Jan 1, 4:41 PM CST, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
441 PM CST FRI JAN 1 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 PM FREEZING RAIN MAHOMET 40.19N 88.40W
01/01/2021 M0.10 INCH CHAMPAIGN IL TRAINED SPOTTER
0350 PM FREEZING RAIN 2.5 N PEORIA 40.75N 89.59W
01/01/2021 M0.33 INCH PEORIA IL BROADCAST MEDIA
0400 PM ICE STORM SAN JOSE 40.31N 89.60W
01/01/2021 LOGAN IL PUBLIC
LARGE TREE LIMB FELL ONTO POWER LINES. NO
POWER IN TOWN. REPORT RELAYED BY BROADCAST
MEDIA.
&&
ERWINLocal storm report, Jan 1, 4:42 PM CST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
442 PM CST FRI JAN 1 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM FREEZING RAIN CAPITAL AIRPORT 39.84N 89.68W
01/01/2021 M0.16 INCH SANGAMON IL ASOS
0600 AM FREEZING RAIN 5.3 NNE ARENZVILLE 39.95N 90.33W
01/01/2021 M0.10 INCH CASS IL COCORAHS
COCORAHS STATION IL-CS-3.
0635 AM FREEZING RAIN SPRINGFIELD 39.80N 89.65W
01/01/2021 M0.10 INCH SANGAMON IL BROADCAST MEDIA
0700 AM FREEZING RAIN 2 S JACKSONVILLE 39.71N 90.23W
01/01/2021 M0.10 INCH MORGAN IL CO-OP OBSERVER
.
0730 AM FREEZING RAIN 1 E CASEY 39.30N 87.97W
01/01/2021 E0.10 INCH CLARK IL CO-OP OBSERVER
.
0800 AM ICE STORM RUSHVILLE 40.13N 90.56W
01/01/2021 SCHUYLER IL CO-OP OBSERVER
LIMBS FALLING FROM TREES.
0845 AM FREEZING RAIN FARMINGTON 40.70N 90.01W
01/01/2021 M0.13 INCH FULTON IL EMERGENCY MNGR
0900 AM FREEZING RAIN MOUNT PULASKI 40.01N 89.28W
01/01/2021 E0.20 INCH LOGAN IL CO-OP OBSERVER
CORRECTS PREVIOUS FREEZING RAIN REPORT FROM
MOUNT PULASKI.
0900 AM FREEZING RAIN 8 E PETERSBURG 40.01N 89.70W
01/01/2021 M0.20 INCH MENARD IL MESONET
SWOP REPORT.
0915 AM FREEZING RAIN LANE 40.12N 88.86W
01/01/2021 M0.25 INCH DE WITT IL MESONET
SWOP REPORT.
0915 AM FREEZING RAIN 1 WNW PEORIA 40.73N 89.61W
01/01/2021 E0.15 INCH PEORIA IL BROADCAST MEDIA
.
0949 AM FREEZING RAIN 4 WNW BLOOMINGTON 40.49N 89.06W
01/01/2021 M0.25 INCH MCLEAN IL NWS EMPLOYEE
.
1000 AM FREEZING RAIN ROANOKE 40.80N 89.20W
01/01/2021 M0.30 INCH WOODFORD IL EMERGENCY MNGR
QUARTER TO THREE EIGHTHS INCH OF ICE.
MULTIPLE SMALL TREE LIMBS DOWN.
1015 AM FREEZING RAIN 3 E BLOOMINGTON 40.49N 88.91W
01/01/2021 M0.30 INCH MCLEAN IL NWS EMPLOYEE
1025 AM FREEZING RAIN LINCOLN 40.15N 89.36W
01/01/2021 M0.25 INCH LOGAN IL BROADCAST MEDIA
1025 AM ICE STORM GROVELAND 40.59N 89.53W
01/01/2021 TAZEWELL IL BROADCAST MEDIA
8-10 INCH DIAMETER TREE LIMBS DOWN.
1028 AM ICE STORM 1 NNW LINCOLN 40.16N 89.37W
01/01/2021 LOGAN IL NWS EMPLOYEE
LARGE TREE LIMB FELL ON ROOF.
1030 AM FREEZING RAIN 2 E BLOOMINGTON 40.48N 88.96W
01/01/2021 M0.25 INCH MCLEAN IL NWS EMPLOYEE
LARGE TREE LIMB DOWN.
1030 AM FREEZING RAIN 3 SW BLOOMINGTON 40.45N 89.03W
01/01/2021 M0.30 INCH MCLEAN IL NWS EMPLOYEE
.
1055 AM FREEZING RAIN 2.5 N PEORIA 40.75N 89.59W
01/01/2021 M0.25 INCH PEORIA IL BROADCAST MEDIA
.
1058 AM FREEZING RAIN 3.4 WNW PEORIA 40.77N 89.67W
01/01/2021 M0.25 INCH PEORIA IL NWS EMPLOYEE
QUARTER INCH OF SLEET ON GROUND BEFORE
FREEZING RAIN.
1100 AM FREEZING RAIN 2 NW DOWNS 40.42N 88.90W
01/01/2021 M0.30 INCH MCLEAN IL PUBLIC
TREE LIMBS DOWN.
1100 AM FREEZING RAIN EUREKA 40.72N 89.27W
01/01/2021 M0.30 INCH WOODFORD IL MESONET
SWOP REPORT.
1150 AM FREEZING RAIN FARMINGTON 40.70N 90.01W
01/01/2021 M0.50 INCH FULTON IL EMERGENCY MNGR
1200 PM FREEZING RAIN 1 ENE LINCOLN 40.15N 89.34W
01/01/2021 M0.20 INCH LOGAN IL OFFICIAL NWS OBS
.
1200 PM FREEZING RAIN RIVERTON 39.85N 89.54W
01/01/2021 E0.20 INCH SANGAMON IL MESONET
SWOP REPORT.
1220 PM FREEZING RAIN MAHOMET 40.19N 88.40W
01/01/2021 M0.10 INCH CHAMPAIGN IL TRAINED SPOTTER
1230 PM FREEZING RAIN NORMAL 40.51N 88.99W
01/01/2021 M0.20 INCH MCLEAN IL TRAINED SPOTTER
1240 PM FREEZING RAIN 1 SSW MORTON 40.60N 89.47W
01/01/2021 M0.40 INCH TAZEWELL IL CO-OP OBSERVER
0100 PM FREEZING RAIN 2 NNE CISCO 40.04N 88.70W
01/01/2021 M0.10 INCH PIATT IL MESONET
SWOP REPORT.
0100 PM FREEZING RAIN 1 NW LINCOLN 40.16N 89.38W
01/01/2021 M0.20 INCH LOGAN IL NWS EMPLOYEE
0230 PM ICE STORM CARLOCK 40.58N 89.13W
01/01/2021 MCLEAN IL MESONET
LARGE TREE LIMB SNAPPED, SWOP REPORT.
0350 PM FREEZING RAIN 2.5 N PEORIA 40.75N 89.59W
01/01/2021 M0.33 INCH PEORIA IL BROADCAST MEDIA
0400 PM ICE STORM SAN JOSE 40.31N 89.60W
01/01/2021 LOGAN IL PUBLIC
LARGE TREE LIMB FELL ONTO POWER LINES. NO
POWER IN TOWN. REPORT RELAYED BY BROADCAST
MEDIA.
&&
ERWINLocal storm report, Jan 1, 5:47 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
547 PM CST FRI JAN 1 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM FREEZING RAIN EUREKA 40.72N 89.27W
01/01/2021 M0.45 INCH WOODFORD IL PUBLIC
&&
ERWINLocal storm report, Jan 1, 5:48 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
548 PM CST FRI JAN 1 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM FREEZING RAIN 5.3 NNE ARENZVILLE 39.95N 90.33W
01/01/2021 M0.10 INCH CASS IL COCORAHS
COCORAHS STATION IL-CS-3.
0600 AM FREEZING RAIN CAPITAL AIRPORT 39.84N 89.68W
01/01/2021 M0.16 INCH SANGAMON IL ASOS
0635 AM FREEZING RAIN SPRINGFIELD 39.80N 89.65W
01/01/2021 M0.10 INCH SANGAMON IL BROADCAST MEDIA
0700 AM FREEZING RAIN 2 S JACKSONVILLE 39.71N 90.23W
01/01/2021 M0.10 INCH MORGAN IL CO-OP OBSERVER
.
0730 AM FREEZING RAIN 1 E CASEY 39.30N 87.97W
01/01/2021 E0.10 INCH CLARK IL CO-OP OBSERVER
.
0800 AM ICE STORM RUSHVILLE 40.13N 90.56W
01/01/2021 SCHUYLER IL CO-OP OBSERVER
LIMBS FALLING FROM TREES.
0845 AM FREEZING RAIN FARMINGTON 40.70N 90.01W
01/01/2021 M0.13 INCH FULTON IL EMERGENCY MNGR
0900 AM FREEZING RAIN MOUNT PULASKI 40.01N 89.28W
01/01/2021 E0.20 INCH LOGAN IL CO-OP OBSERVER
CORRECTS PREVIOUS FREEZING RAIN REPORT FROM
MOUNT PULASKI.
0900 AM FREEZING RAIN 8 E PETERSBURG 40.01N 89.70W
01/01/2021 M0.20 INCH MENARD IL MESONET
SWOP REPORT.
0915 AM FREEZING RAIN 1 WNW PEORIA 40.73N 89.61W
01/01/2021 E0.15 INCH PEORIA IL BROADCAST MEDIA
.
0915 AM FREEZING RAIN LANE 40.12N 88.86W
01/01/2021 M0.25 INCH DE WITT IL MESONET
SWOP REPORT.
0949 AM FREEZING RAIN 4 WNW BLOOMINGTON 40.49N 89.06W
01/01/2021 M0.25 INCH MCLEAN IL NWS EMPLOYEE
.
1000 AM FREEZING RAIN ROANOKE 40.80N 89.20W
01/01/2021 M0.30 INCH WOODFORD IL EMERGENCY MNGR
QUARTER TO THREE EIGHTHS INCH OF ICE.
MULTIPLE SMALL TREE LIMBS DOWN.
1015 AM FREEZING RAIN 3 E BLOOMINGTON 40.49N 88.91W
01/01/2021 M0.30 INCH MCLEAN IL NWS EMPLOYEE
1025 AM ICE STORM GROVELAND 40.59N 89.53W
01/01/2021 TAZEWELL IL BROADCAST MEDIA
8-10 INCH DIAMETER TREE LIMBS DOWN.
1025 AM FREEZING RAIN LINCOLN 40.15N 89.36W
01/01/2021 M0.25 INCH LOGAN IL BROADCAST MEDIA
1028 AM ICE STORM 1 NNW LINCOLN 40.16N 89.37W
01/01/2021 LOGAN IL NWS EMPLOYEE
LARGE TREE LIMB FELL ON ROOF.
1030 AM FREEZING RAIN 2 E BLOOMINGTON 40.48N 88.96W
01/01/2021 M0.25 INCH MCLEAN IL NWS EMPLOYEE
LARGE TREE LIMB DOWN.
1030 AM FREEZING RAIN 3 SW BLOOMINGTON 40.45N 89.03W
01/01/2021 M0.30 INCH MCLEAN IL NWS EMPLOYEE
.
1055 AM FREEZING RAIN 2.5 N PEORIA 40.75N 89.59W
01/01/2021 M0.25 INCH PEORIA IL BROADCAST MEDIA
.
1058 AM FREEZING RAIN 3.4 WNW PEORIA 40.77N 89.67W
01/01/2021 M0.25 INCH PEORIA IL NWS EMPLOYEE
QUARTER INCH OF SLEET ON GROUND BEFORE
FREEZING RAIN.
1100 AM FREEZING RAIN EUREKA 40.72N 89.27W
01/01/2021 M0.30 INCH WOODFORD IL MESONET
SWOP REPORT.
1100 AM FREEZING RAIN 2 NW DOWNS 40.42N 88.90W
01/01/2021 M0.30 INCH MCLEAN IL PUBLIC
TREE LIMBS DOWN.
1150 AM FREEZING RAIN FARMINGTON 40.70N 90.01W
01/01/2021 M0.50 INCH FULTON IL EMERGENCY MNGR
1200 PM FREEZING RAIN 1 ENE LINCOLN 40.15N 89.34W
01/01/2021 M0.20 INCH LOGAN IL OFFICIAL NWS OBS
.
1200 PM FREEZING RAIN RIVERTON 39.85N 89.54W
01/01/2021 E0.20 INCH SANGAMON IL MESONET
SWOP REPORT.
1220 PM FREEZING RAIN MAHOMET 40.19N 88.40W
01/01/2021 M0.10 INCH CHAMPAIGN IL TRAINED SPOTTER
1230 PM FREEZING RAIN NORMAL 40.51N 88.99W
01/01/2021 M0.20 INCH MCLEAN IL TRAINED SPOTTER
1240 PM FREEZING RAIN 1 SSW MORTON 40.60N 89.47W
01/01/2021 M0.40 INCH TAZEWELL IL CO-OP OBSERVER
0100 PM FREEZING RAIN 1 NW LINCOLN 40.16N 89.38W
01/01/2021 M0.20 INCH LOGAN IL NWS EMPLOYEE
0100 PM FREEZING RAIN 2 NNE CISCO 40.04N 88.70W
01/01/2021 M0.10 INCH PIATT IL MESONET
SWOP REPORT.
0230 PM ICE STORM CARLOCK 40.58N 89.13W
01/01/2021 MCLEAN IL MESONET
LARGE TREE LIMB SNAPPED, SWOP REPORT.
0350 PM FREEZING RAIN 2.5 N PEORIA 40.75N 89.59W
01/01/2021 M0.33 INCH PEORIA IL BROADCAST MEDIA
0510 PM FREEZING RAIN EUREKA 40.72N 89.27W
01/01/2021 M0.45 INCH WOODFORD IL PUBLIC
&&
ERWINThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 2, 11:14 AM CST | River Flood Warning | ILX | Clay, Richland | 47 hr |
| Jan 2, 3:49 PM CST | Dense Fog Advisory | ILX | Cass, Fulton, Knox, Logan, McLean, Marshall and 10 more | 18 hr |
Nearby
Winter Weather Advisories in Illinois, 2021Every winter weather advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.